# SDR GTIA0800025

- Difficulty date: January 14, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N585NK
- Make and model: Airbus A321-231
- Aircraft serial: 1438
- Aircraft time: 22,079 hours, 8,970 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR FAILED STEP 4AS EMERGENCY CONTROL HANDLE CAN BE ARMED, LUBED AND RIGGED MECHANISM AND CHANGED SLIDE PACK.
